A certain Galois connection and weak automorphisms
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 36 (1997) no. 1, pp. 15-26
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1997_36_1_a1,
author = {G{\l}azek, Kazimierz},
title = {A certain {Galois} connection and weak automorphisms},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {15--26},
year = {1997},
volume = {36},
number = {1},
mrnumber = {1620497},
zbl = {0955.08002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a1/}
}
TY - JOUR AU - Głazek, Kazimierz TI - A certain Galois connection and weak automorphisms JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1997 SP - 15 EP - 26 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a1/ LA - en ID - AUPO_1997_36_1_a1 ER -
Głazek, Kazimierz. A certain Galois connection and weak automorphisms. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 36 (1997) no. 1, pp. 15-26. http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a1/